# SDR 95UAL900110

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: AAA7010501
- Condition: Cracked
- Location: Cabin
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RETURNED TO FIELD WITH A CRACKED AND DELAMINATED PASSENGER WINDOW.  REPLACED PASSENGER WINDOW 18J.  THE DC-10 FLEET IS BEING INSPECTED AND SUSPECT WINDOWS ARE BEING REPLACED.
